Journal of the Mathematical Society of Japan

On the family of connected subsets and the topology of spaces.

Tadashi TANAKA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 7, Number 4 (1955), 389-393.

Dates
First available in Project Euclid: 21 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261413489

Digital Object Identifier
doi:10.2969/jmsj/00740389

Mathematical Reviews number (MathSciNet)
MR0077913

Zentralblatt MATH identifier
0067.15002

Subjects
Primary: 56.0X

Citation

TANAKA, Tadashi. On the family of connected subsets and the topology of spaces. J. Math. Soc. Japan 7 (1955), no. 4, 389--393. doi:10.2969/jmsj/00740389. https://projecteuclid.org/euclid.jmsj/1261413489


Export citation